A member asked:

43yrold-progesterone 200mg(day1-15)-400mg(day15-28)and dhea 50mg-for pms symptoms x2yrs.what happens if i quit cold turkey?what will side effects be?

A doctor has provided 1 answer
Dr. Terrence Bethea answered

Specializes in Psychiatry

Discuss with your GYN about changing your hormone regimen. You have an interesting combination since the progesterone is likely turning down (if not off) your natural estrogen/progesterone production while the DHEA is a precursor for hormone production. If it's doing anything for you, stopping cold turkey is going to leave you feeling fairly crummy.

Answered Apr 30, 2016

1.4k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...